# SDR QMLA2014092714115

- Difficulty date: September 27, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N193AM
- Make and model: Bell 407
- Aircraft serial: 54004
- Aircraft time: 1,401 hours, 5,043 cycles
- Engine: Allsn 250C47B
- Engine time: 1,401 hours, 5,043 cycles
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Location: Tail Rotor
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO A PR EVENT, TAIL ROTOR CHIP LIGHT ILLUMINATE CAUSING AN UNSCHEDULED LANDING.  REMOVED & EXAMINED THE MAGNETIC CHIP PLUG & FOUND A SMALL HAIR LIKE METAL SLIVER.  THIS PARTICLE WAS REMOVED, CHIP DETECTOR CLEANED & THE PLUG REINSTALLED.  GND RAN ACFT FOR 15 MINUTES WITH NO FURTHER LIGHT.  THE ACFT WAS FOUND TO BE AIRWORTHY AT THAT TIME & WAS RETURNED TO SERVICE.
